# SDR DHL2007742065

- Difficulty date: November 20, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT ON SHEAR TIE BS 1148 ABOVE STRINGER 26R.  REMOVED CORROSION IAW SRM 51-10-6,  FOUND OUT OF LIMITS IAW SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 5.  REMOVED SHEAR TIE IAW SRM 51-30-2.  FABRICATED NEW SHEAR TIE IAW SRM 53-10-2 FIGURE 5 AND 51-30-5.  TREATED AND PRIMED SHEAR TIE IAW SRM 51-10-2 AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
